Coincidence points for multivalued mappings.
Akkouchi, Mohamed (2010)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Akkouchi, Mohamed (2010)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Ćirić, Ljubomir B. (1981)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
Mohamed Akkouchi (2011)
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
Similarity:
In the setting of a b-metric space (see [Czerwik, S.: Contraction mappings in b-metric spaces Acta Math. Inform. Univ. Ostraviensis 1 (1993), 5–11.] and [Czerwik, S.: Nonlinear set-valued contraction mappings in b-metric spaces Atti Sem. Mat. Fis. Univ. Modena 46, 2 (1998), 263–276.]), we establish two general common fixed point theorems for two mappings satisfying the (E.A) condition (see [Aamri, M., El Moutawakil, D.: Some new common fixed point theorems under strict contractive conditions...
Brian Fisher (1978)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
Chang, Shihsen, Peng, Yongcheng (1993)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Cheh-Chih Yeh (1980)
Publications de l'Institut Mathématique
Similarity:
Popa, V., Pathak, H.K. (1997)
Matematichki Vesnik
Similarity:
H. K. Pathak, Shin Min Kang, Yeol Je Cho (1998)
Czechoslovak Mathematical Journal
Similarity:
In this paper we first prove some coincidence and fixed point theorems for nonlinear hybrid generalized contractions on metric spaces. Secondly, using the concept of an asymptotically regular sequence, we give some fixed point theorems for Kannan type multi-valued mappings on metric spaces. Our main results improve and extend several known results proved by other authors.